Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Noetherian properties of skew polynomial rings with binomial relations


Author: Tatiana Gateva-Ivanova
Journal: Trans. Amer. Math. Soc. 343 (1994), 203-219
MSC: Primary 16P40
MathSciNet review: 1173854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we study standard finitely presented associative algebras over a fixed field K. A restricted class of skew polynomial rings with quadratic relations considered in an earlier work of M. Artin and W. Schelter will be studied. We call them binomial skew polynomial algebras. We establish necessary and sufficient conditions for such an algebra to be a Noetherian domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P40

Retrieve articles in all journals with MSC: 16P40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1173854-3
PII: S 0002-9947(1994)1173854-3
Article copyright: © Copyright 1994 American Mathematical Society